I'm prescribed 10mg per pill. A cycle of 12 days total. 6 total pill each day for three days. Then 4 total pills each day for three days. Then 2 pills each day for 3 days. And finally 1 pill for 3 days. I'm now into the middle of day 4. I haven't had any of the common or crazy symptoms it seems most people have experienced while on this steroid. I have felt fine. However, as states I'm now in the middle of day 4. Just as I was noticing all my symptoms that lead me to the ER in the first place, seemed to be going away, it's taken a different turn today and are mildly coming back. Minus the swallowing of my throat and feeling like the skin specifically on my neck and chest was burning off!!! It was pure HELL and felt like my body was shutting down. I was also paired with a tension med as well. Considering my symptoms were cause my hypertension and constant panic attacks. While in the ER the Doctor immediately took two large samples of blood... (what they tested for I don't know?) then I was given an IV with 5 injections. Which made me feel like Jesus!!! I wasn't given a diagnosis or an explanation as to what could or possible may have be happening or what's causing my body to fell like I'm literally walking they hell. Long story short I've been taking my medicine EXACTLY the way it's prescribed. The last 3 days I was feeling very comfortable and hopeful the hell is almost over. No burning. Very little to NO inflammation, no red lumps or packages that look like I have a chemical burn. No itching. Up until today. Day (4h A tingling soft burning sensation, which makes my skin feel like it rare. If I touch it it's like wild right with the rash and inflammation. It's on my neck. Which causes it to feel very tight and rare. However I'm not have the swollen throats of breathing problem I had in the beginning (thank god) it slowly and molding moving down my chest. It's also up and down my arms. Burning sensation with a tight rare feeling. I do not have a temperature. I've taken more Benadryl in the last 8 hours than I have in the last 4 days. I've also had to use a Benadryl dry gel lotion all over my chest, neck, arms, and back of my neck and upper back right behind my shoulders (which as of today is a new spot since all of this has happened) I don't understand why it seems like it starting to go backwards. Is this a normal reaction from my medicines in the middle of the cycle? I'm keeping optimistic in thinking my body is pushing out the remainder of the junk that's on or under my skin... I have to say though my gut makes me feel nervous that this shouldn't be happening? SOMEONE PLEASE HELP!!! Doctor! Dermatologists!!! NURSE!!! Thank for taking the time to read this novel!!! Means so much!!! I however feel in this situation it's best to be as accurate and detailed as possible!!! Someone please help me!!!
I was prescribed prednisone for an unknown rash or allergic reaction?
- 24 Aug 2017 by Cmmw85
- 25 Aug 2017
- allergic reactions, skin rash, prednisone, prescription, pill, reaction, cycle
Added 24 Aug 2017:
I forgot to mention the tension/ anti inflammatory I was paired along with prednisone is called Atarax. 25mg one tablet every 6 hours.
CMMW85; The part you added about the ATARAX WHEN DID YOU STOP OR RUN OUT OF THAT ONE. IF you're NOT TAKING THAT ONE THIS IS WHY YOU NEED SO MUCH BENADRYL THESE TWO MEDICATIONS ARE A LOT ALIKE BUT THE Atarax is stronger and will stop a lot of the symptoms you're talking about. And of course finish the prednisone and by then you should not need any of these others too. If this gets too bad you should call your doctor or try to reach the doctor that gave this to you but many time the E.R. ROOM does not give refills. So if the drug that you are having the reaction to was prescribed by your primary doctor give that doctor a call and let him know. Just what you said above. You should be fine without it other than you are going to feel bad like you are today. But make sure you finish the prednisone that is the medication doing the job and whatever the medication was that gave you this reaction make sure your regular doctor and the pharmacist know all about this so they can enter it into your chart so you won't get that drug or it is something else that is prescribed to you. So Now that I think a bit more I am thinking you should give the doctor that prescribed the drug you got that made you have the allergy call in some more Atarax for you. Just so you know dear we really do not have any Doctors, we work just by sharing information that is common and happened to us or looking it up. But we do have several retired Nurses here that help out feel free to come back any time if we can help you if I missed anything please let us know. But I really think you should call the regular dotor now and see if you can get this resolved. feel better soon my friend Chuck1957
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2013 • 1 answer
Posted 10 Jan 2014 • 1 answer
After stopping my 2nd 7 day round of prednisone (prescribed for a severe allergic reaction), the top
Posted 4 Mar 2014 • 1 answer
Posted 23 Jul 2017 • 1 answer
Posted 27 Sep 2017 • 2 answers